# SDR SWIA202054291

- Difficulty date: October 13, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Gouged
- Location: Cargo Door Trk
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER FWD TRACK FRAME ASSEMBLY ON AFT FACING SIDE BENT AND GOUGED.  C-CHECK RO 11/21/2020.  REMOVED AND INSTALLED NEW CARGO DOOR UPPER FWD TRACK ASSEMBLY, REF DWG AND CRJ 200 SRM.
